# SDR AALA201512179015

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,253 hours, 14,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3475L128S
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT IS INOPERATIVE.  FOUND P2939 CONNECTOR TO AFT CABIN CEILING EMERGENCY LIGHT NOT SECURED PROPERLY.  SECURED P2939 & PERFORMED OPERATIONAL CHECK IAW SWPM 20-52-00 & AMM 33-50-00.  CHECKED GOOD.
